# SDR CALA2024111402849

- Difficulty date: November 13, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N62894
- Make and model: Boeing 737924
- Aircraft serial: 42198
- Aircraft time: 27,897 hours, 10,325 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A56603
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA CORROSION AT FLOOR SUPPORT ANGLE STA 947.5+1" LBL 17" REF AAR N/R 9923698 REMOVED AND REPLACED INTERCOSTAL FLOOR SUPPORT ANGLE AT MAIN CABIN AFT WET AREA 947.5+1" LBL 17" REF SRM 51-70-02-0G-0 WORK ACCOMPLISHED BY V948050
